MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W09040080
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use an evercross pta balloon.The balloon was inflated using a non-medtronic inflation device with saline and contrast solution.The ifu was followed and the device was prepped with no issues identified.It was reported that a burst/rupture occurred during balloon inflation while the device was in the patient.All fragments of the balloon were retrieved by surgical procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8221535
Report Number2183870-2019-00008
Device Sequence Number233807
Product Code LIT
UDI-Device Identifier00821684062159
UDI-Public00821684062159
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Catalogue NumberAB35W09040080
Device Lot NumberA711773
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;